Side Effects After Tuberculosis Treatment For 6 Months?

Illustration of Side Effects After Tuberculosis Treatment For 6 Months?
Illustration: Side Effects After Tuberculosis Treatment For 6 Months? scx2.b-cdn.net

I am currently taking MDR TB medicine, now it’s 6 months old. Actually, I am not strong enough to take the medicine, but I am still drinking. I just became like I lost my way and I kept crying, I tried to control my mind not to go anywhere. I try to eat, take a shower to do the normal thing but I get scared seeing the laughing medicine but I don’t feel good sleeping like it’s uncomfortable. In fact, I was confused about what laughter is for what pleasure is good and what is it. Please I really don’t know. I was counseled by a psychiatrist on a sedative. What happened to me?

1 Answer:

Hi Jannah,

Thank you for asking HealthReplies.com.

Suffering from chronic diseases, including Tuberculosis, can indeed be a tough test. If it is not balanced with strong physical or psychological strength, people with chronic diseases can be more prone to experiencing psychological disorders, including what you experience. This can occur due to suboptimal adaptation or inability to accept the conditions that befall them, so that the sufferer feels abnormal, helpless, and unable to do activities freely as other healthy people. Not only tuberculosis, other diseases, such as rheumatoid arthritis, HIV / AIDS, diabetes, stroke, and so on can also trigger similar complaints.

Tuberculosis generally requires a healing time that is not short. Especially if you have MDR (multi drug ressitance) TB, treatment can take even years. The condition of the body with tuberculosis can be easily tired, weak, underweight, and it is difficult to carry out activities normally. This condition makes you more susceptible to psychological disorders, including depression, as you experience.

Apart from disease and treatment factors, it could be that the symptoms of depression you experience are exacerbated by other factors, for example personality disorders, an unfavorable environment, a history of past trauma, consumption of alcohol or drugs, and so on.

We recommend that you consult directly with a psychiatric specialist (psychiatrist). Through in-depth psychiatric interviews, doctors generally can determine whether or not your condition can be classified as a psychiatric disorder or not. Handling can later be done with counseling, psychotherapy, administering drugs, group therapy, and so on according to the conditions you are experiencing.

In the meantime, in addition to continuing to take TB drugs regularly according to your doctor's advice, you should also do the following:

Do not be alone too much, expand your associations so that you know that there are many other people who have experienced the same test as you, so you do not feel alone. Study your illness well, and be sure that your condition can be cured to help you work on your recovery If you have complaints related to your illness, be open with other people or your doctor. Live a healthy lifestyle, from sleeping and regular exercise, eating healthy foods, staying away from cigarettes, alcohol, and drugs. with useful activities Calm your mind, for example by recreation, improving the quality of worship, or doing hobbies that you like

Depression due to chronic disease

Hope this helps ..

dr. Nadia Nurotul Fuadah

: by

Related Question

21 Days Late Menstruation, Negative Testpack And Vaginal Discharge?

21 Days Late Menstruation, Negative Testpack And Vaginal Discharge?

(1 year ago)

Afternoon, I am a woman of 29 years old and just got married 5 months ago. I am currently 21 days late (last menstruation on 7th-12th December), I have had a testpack every week bu... Read more

The Feet Feel Hot And The Stomach Sometimes Hurts. What Is Diabetes?

The Feet Feel Hot And The Stomach Sometimes Hurts. What Is Diabetes?

(10 months ago)

Hello doctor .. r nI am 28. It’s been 4 days that my feet are sometimes hot … then stepping on gravel is like stepping on coals, so it feels hot .. r nThen the stomach ... Read more

Care And Treatment Of Cavities With Cavities?

Care And Treatment Of Cavities With Cavities?

(12 months ago)

Hello, I’m 23 years old. My complaint is that the back teeth of the upper right molars are perforated and at this time the condition of my teeth when I eat pain and if I touc... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *